Abstract and Applied Analysis
- Abstr. Appl. Anal.
- Volume 2012 (2012), Article ID 703596, 15 pages.
Existence and Multiplicity Results of Homoclinic Solutions for the DNLS Equations with Unbounded Potentials
A class of difference equations which include discrete nonlinear Schrödinger equations as special cases are considered. New sufficient conditions of the existence and multiplicity results of homoclinic solutions for the difference equations are obtained by making use of the mountain pass theorem and the fountain theorem, respectively. Recent results in the literature are generalized and greatly improved.
Abstr. Appl. Anal., Volume 2012 (2012), Article ID 703596, 15 pages.
First available in Project Euclid: 28 March 2013
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Ma, Defang; Zhou, Zhan. Existence and Multiplicity Results of Homoclinic Solutions for the DNLS Equations with Unbounded Potentials. Abstr. Appl. Anal. 2012 (2012), Article ID 703596, 15 pages. doi:10.1155/2012/703596. https://projecteuclid.org/euclid.aaa/1364475881